PL EN


2008 | 55 | 4 | 85-89
Article title

TWO-DIMENSIONAL INVESTMENT PORTFOLIO IN SHORT SELLING

Authors
Title variants
Languages of publication
PL
Abstracts
EN
The aim of the article is to present several problems from construction two-dimensional investment portfolio in short selling condition. Mathematical considerations are presented.
Year
Volume
55
Issue
4
Pages
85-89
Physical description
Document type
ARTICLE
Contributors
author
  • J. Plebaniak, Szkola Glówna Handlowa w Warszawie, al. Niepodleglosci 162, 02-554 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
09PLAAAA055120
YADDA identifier
bwmeta1.element.7d5b6800-538d-3abf-be5b-5533dc43b006
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.